Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Done angioplasty. Using Starpress, Clopitab. Have hyperacidity. What kind of foods must I eat and avoid?

I am 71 years old. I underwent angioplasty in nov 2005. I am using the following medicines. 1. T Starpress xl- 25 mg 1 -0 - 0 2. T. Clopitab A 75/ 75 one after meal. 3. T. Tonact 20 mg 0- 0- 1 4. T .Eritel 20 mg 1- 1- 0. I am hperacidic. what king foods I must eat and avoid. Thanks and awaiting your adv.
Asked On : Mon, 18 Feb 2013
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
you are taking Clopitab-A which contains aspirin which cause gastritis. If not severe you can continue same medication. You have to avoid spicy and oily foods. Take fruits and vegetables more. Avoid stress.
And you consult once gastroenterologist for hyperacidity and take advise.
Answered: Mon, 18 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Cardiologist Dr. Haseeb Ashraf's  Response
Hi there,

Acidity is one of the commonest symptoms depicting our daily eating habits and also the effect of medicines on gastric juices.

Well the Don'ts are are follows;

1- Don't take Spicy food.
2- Don't take fried food, should be baked or cooked in least amount of oil.
3- Avoid Tea, Coffee, Chocolate.
4- Don't take carbonated drinks.
5- Avoid Alcohol
6- Avoid Smoking
7- Avoid Banana (Not established fact in books but i have experienced it myself and which is justified as it is rich in potassium).
8- Don't eat anything 2 hours before going to bed.
9- Don't wear tight pants at waist.
10- Don't eat your meals to your full stomach. (for this you can break your large meals).

Now what to Do are as follows.

1- Take milk 2 hours after meals or when acidity increases (Better not take hot milk).
2- keep your head end elevated as compared to your chest while sleeping.

Hope that answers your question.

In case of further query, please do not hesitate to ask.

Answered: Mon, 18 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor